Convergence of formal morphisms of completions of complex spaces Dedicated to the memory of Professor Nobuo Sasakura

この論文にアクセスする

この論文をさがす

著者

抄録

We call a formal morphism between completions of complex spaces convergent if it comes from a holomorphic mapping between the complex spaces. We assume always that the source space is compact. Then a formal morphism is either convergent everywhere or nowhere, under very general conditions.

収録刊行物

  • Journal of the Mathematical Society of Japan  

    Journal of the Mathematical Society of Japan 51(3), 731-755, 1999-07 

    The Mathematical Society of Japan

参考文献:  41件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10004480756
  • NII書誌ID(NCID)
    AA0070177X
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    00255645
  • NDL 記事登録ID
    4818877
  • NDL 雑誌分類
    ZM31(科学技術--数学)
  • NDL 請求記号
    Z53-A209
  • データ提供元
    CJP書誌  NDL  J-STAGE 
ページトップへ